MAUDE Adverse Event Report: ICU MEDICAL, INC. CADD-SOLIS HPCA PIB PUMP; PUMP, INFUSION, PCA

ICU MEDICAL, INC. CADD-SOLIS HPCA PIB PUMP; PUMP, INFUSION, PCA
Model Number 2110
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/16/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that the pump had a failed volumetric accuracy.There was no patient involvement or harm.
 
Additional Manufacturer Narrative
H3 and h6 codes: updated.The suspect pump was returned for evaluation.The event history log (ehl) was reviewed, and no events related to the reported complaint were identified.Additionally, no service activities had been performed on the device within the previous 12 months.Visual inspection revealed an indentation in the air-in-line detector (aild) and a buckled upstream occlusion (uso) seal.Functional testing, including a delivery accuracy test, was conducted; however, the reported issue of inaccurate delivery could not be confirmed.The aild and uso seal were replaced as part of the repair process.Following repair, the device successfully passed all functional tests and met specification requirements.

Brand Name
CADD-SOLIS HPCA PIB PUMP
Common Device Name
PUMP, INFUSION, PCA
Manufacturer (Section D)
ICU MEDICAL, INC.
3350 granada avenue north
oakdale MN 55128
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key25152896
Report Number3012307300-2026-04893
Device Sequence Number9212858
Product Code MEA
UDI-Device Identifier10610586038808
UDI-Public(01)10610586038808(11)160525
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K130394
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2110
Device Catalogue Number21-2112-0300-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/12/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2026
Supplement Date Received by Manufacturer06/18/2026
Initial Report FDA Received Date05/12/2026
Supplement Report FDA Received Date07/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/25/2016
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown